Skip to content
Fast & Cheap Shipping Worldwide!
Fast & Cheap Shipping Worldwide!

Ibuprofen AbZ 40 mg/ml Sirup bei Fieber und Schmerzen, 100 ml Solution

Original price € 7.99
Original price € 7.99 - Original price € 7.99
Original price € 7.99
Current price € 8.25
€ 8.25 - € 8.25
Current price € 8.25
100 ml | € 8.25 / 100 ml
    • Active ingredient: Ibuprofen
    • for mild to moderately severe pain, to reduce fever and inflammatory diseases
    • oral liquid
    • Product from the German pharmacy
    • Manufacturer: AbZ-Pharma GmbH, Germany (Original Product from Germany)
    • PZN: 12547181


    For information on risks and side effects, read the package leaflet and ask your doctor or pharmacist.
[object Object]

[[recommendation]]

EUR